# SDR AU971566

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Piston Seat
- Part number: 21ANSETTSN
- Condition: Fractured
- Location: Nlg Valve
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER TAKE-OFF, THE GEAR DOOR DISAGREE MESSAGE WARNING DISPLAYED AND EXCESSIVE NOSE GEAR VIBRATIONS WERE FELT DURING GEAR RETRACTION.  GROUND INVESTIGATION FOUND THAT THE NLG PRIORITY VALVE'S PISTON SEAT ASSEMBLY PNO 01715201B2-1 HAD FRACTURED PREVENTING BALL PNO MS134359 FROM SEATING.
